# SDR DALA2021050402538

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON FRAME 66 RH SIDE DOOR STOP FITTING 7 ON OPEN FASTENER HOLE H2. CORRECTIVE ACTION: PERFORMED REPAIR PER SRM A320 53-41-12. (1796997)
